# SDR N6WA2013032503

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,042 hours, 17,220 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 768616C
- Part serial: 0716
- Condition: Contaminated
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT FAIL MESSAGE INFLIGHT.  INSPECTED SLAT ACTUATOR SYS AND FOUND RT SLAT 2-3 TO HAVE TRIPPED AND WATER INSIDE.  R & R ACTUATOR.
